MathSciNet Relay Station
MathSciNet bibliographic data
MR1803216 35J60 (35B40)
Serrin, James; Tang, Moxun Uniqueness of ground states for quasilinear elliptic equations. Indiana Univ. Math. J. 49 (2000), no. 3, 897–923.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement